Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Chain-preserving diffeomorphisms and CR equivalence


Author: Jih Hsin Chêng
Journal: Proc. Amer. Math. Soc. 103 (1988), 75-80
MSC: Primary 32F25
MathSciNet review: 938647
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a diffeomorphism that preserves chains between two nondegenerate CR manifolds is actually either a CR isomorphism or a conjugate CR isomorphism.


References [Enhancements On Off] (What's this?)

  • [1] D. Burns Jr. and S. Shnider, Real hypersurfaces in complex manifolds, Several complex variables (Proc. Sympos. Pure Math., Vol. XXX, Part 2, Williams Coll., Williamstown, Mass., 1975) Amer. Math. Soc., Providence, R.I., 1977, pp. 141–168. MR 0450603 (56 #8896)
  • [2] E. Cartan, Sur la géométrie pseudo-conforme des hypersurfaces de deux variables complexes. I, II, Oeuvres II, 2, pp. 1231-1304; ibid. III, 2, pp. 1217-1238.
  • [3] S. S. Chern and J. K. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219–271. MR 0425155 (54 #13112)
  • [4] Howard Jacobowitz, Chains in CR geometry, J. Differential Geom. 21 (1985), no. 2, 163–194. MR 816668 (87f:32046)
  • [5] Noboru Tanaka, On non-degenerate real hypersurfaces, graded Lie algebras and Cartan connections, Japan. J. Math. (N.S.) 2 (1976), no. 1, 131–190. MR 0589931 (58 #28645)
  • [6] Kentaro Yano, The theory of Lie derivatives and its applications, North-Holland Publishing Co., Amsterdam; P. Noordhoff Ltd., Groningen; Interscience Publishers Inc., New York, 1957. MR 0088769 (19,576f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F25

Retrieve articles in all journals with MSC: 32F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0938647-0
PII: S 0002-9939(1988)0938647-0
Keywords: CR manifold, chain
Article copyright: © Copyright 1988 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia